# SDR 0104819155

- Difficulty date: November 27, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- Aircraft time: 82,436 hours, 88,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK, the forward cargo door inner pan was found to be cracked between stops #1 and #2. The outer pan was also found cracked. Material .050" 2024-t4. Repaired per EA 91-186760.
